# SDR 2020FA0000189

- Difficulty date: March 4, 2020
- Submitted: March 4, 2020
- Operation: General aviation
- Aircraft: N587SL
- Make and model: Cessna 750
- Aircraft serial: 0526
- Aircraft time: 1,701 hours, 695 cycles
- Engine: Rroyce AE3007C1
- Engine time: 1,701 hours, 695 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Printed Ckt Board
- Part number: 0009007326
- Part serial: 0438
- Condition: Defective
- Location: Zone 300
- Part time: 1,701 hours, 695 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CREW REPORTED DURING COCKPIT SETUP PRIOR TO DEPARTURE, A "SECONDARY TRIM FAIL" AMBER CAS MESSAGE ILLUMINATED. THIS
SYSTEM IS REQUIRED FOR DISPATCH, AND THE AIRCRAFT CANNOT BE RELIEVED USING THE MEL OR MMEL. SUBSEQUENT TESTING OF
THIS SYSTEM WAS PERFORMED AND THE PRIMARY AND SECONDARY TRIM FAIL MESSAGES ARE BEING RECEIVED INDICATING A FAILURE
IN BOTH MODES. TROUBLESHOOTING BEGAN ON THIS SYSTEM INCLUDING THE REPLACEMENT OF BOTH PRIMARY AND SECONDARY PCB
CARDS, REPLACEMENT OF THE ELECTRONIC CONTROL MODULE PCB CARDS, ECM FILTER, REPLACEMENT OF THE SECONDARY TRIM SWITCH
AND INSPECTION OF ALL WIRING. TEXTRON REQUESTS THAT THE AIRCRAFT BE FLOWN VIA A FAA SPECIAL FLIGHT PERMIT TO WICHITA FOR FURTHER TESTING.
